| Model Number |
28186 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/02/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was condensation in the packaging.The 7 fr x 11 cm super sheath introducer sheath was found to have beads of fluid appearing to be condensation at the hub of the sheath inside the internal sterile packaging.No patient was involved at the time of the event.